# SDR UIEA2019080204925

- Difficulty date: August 1, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 104,274 hours, 18,561 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER, UPPER SKIN AND UPPER REAR SPAR CHORD ZONE 'B' AREA #8 HOLE FASTENER, HOLE FOUND CRACKED. HORIZONTAL STABILIZER LH SEAL PAN #8 FASTENER CRACK AREA REPAIRED IAW RI-55-10-13670 REV. A.  )
